# SDR FDEA202201200109

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,177 hours, 33,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186118216
- Part serial: NA
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

COURIER AREA FLOOR BOARD 221 MBF IS DELAMINATED. FABRICATED FLOOR BOARD 221 MBF ON VTMAE TRAVELER #T22/1593564 IAW DWG SRZ-25-005   REVISION R, MAJOR REPAIR.
